| Model Number |
ARTHREX ANGEL PRP KIT (US TRAY) |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via (b)(4) that an abs-10061t arthrex angel prp kit experienced an issue where the plasma did not come out.This happened during a case, there was no patient affected.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to a possible blood clot.